# SDR 2007UALA03746

- Difficulty date: September 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 49,365 hours, 18,113 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Rt Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED DUE TO RIGHT L/E SLAT MATERIAL LIBERATION.  THE RIGHT SLAT BETWEEN THE ENGINE AND THE FUSELAGE WAS DISINTEGRATING.  AT THE TIME OF THE RADIO PATCH THE AIRCRAFT HAD A 12 X 8 X 2 INCH PIECE MISSING FROM THE SLAT.  MAJOR REPAIR ACCOMPLISHED.  THE PRIMARY FAILURE MODE IS MOISTURE INGRESSION.  THIS LED TO CORROSION OF HONEYCOMB AND A WEAKENED BONDING RESULTING IN HONEYCOMB PULLING OUT OF ADHESIVE FILLETS.  THE LAST SHOP REPAIR DID NOT REPLACE ALL OF THE HONEYCOMB SECTIONS.  APPLIED FIBERGLASS REPAIR TO TWO INBOARD AREAS OF DELAMINATION AND CONTOURED HONEYCOMB ON 4 OUTBOARD REPAIRS AND SANDED PAINT FROM REPAIR AREAS.
